Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibration categories are fibrant relative categories

Lennart Meier

Algebraic & Geometric Topology 16 (2016) 3271–3300
Bibliography
1 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology, Homotopy Appl. 12 (2010) 245 MR2771591
2 C Barwick, D M Kan, A characterization of simplicial localization functors and a discussion of DK equivalences, Indag. Math. 23 (2012) 69 MR2877402
3 C Barwick, D M Kan, Relative categories: another model for the homotopy theory of homotopy theories, Indag. Math. 23 (2012) 42 MR2877401
4 C Barwick, D Kan, From partial model categories to –categories, preprint (2013)
5 J E Bergner, Complete Segal spaces arising from simplicial categories, Trans. Amer. Math. Soc. 361 (2009) 525 MR2439415
6 W Chachólski, J Scherer, Homotopy theory of diagrams, 736, Amer. Math. Soc. (2002) MR1879153
7 D C Cisinski, Catégories dérivables, Bull. Soc. Math. France 138 (2010) 317 MR2729017
8 D C Cisinski, Invariance de la K–théorie par équivalences dérivées, J. K-Theory 6 (2010) 505 MR2746284
9 D Dugger, D I Spivak, Mapping spaces in quasi-categories, Algebr. Geom. Topol. 11 (2011) 263 MR2764043
10 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
11 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
12 Z L Low, Cocycles in categories of fibrant objects, preprint (2015) arXiv:1502.03925
13 Z L Low, A Mazel-Gee, From fractions to complete Segal spaces, Homology Homotopy Appl. 17 (2015) 321 MR3350085
14 J Lurie, Higher topos theory, 170, Princeton University Press (2009) MR2522659
15 L Meier, V Ozornova, Fibrancy of partial model categories, Homology Homotopy Appl. 17 (2015) 53 MR3421463
16 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
17 A Radulescu-Banu, Cofibrations in homotopy theory, (2006) arXiv:math/0610009
18 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
19 C Schommer-Pries, Does the classification diagram localize a category with weak equivalences?, MathOverflow (2012)
20 M A Shulman, Set theory for category theory, preprint (2008) arXiv:0810.1279
21 K Szumiło, Two models for the homotopy theory of cocomplete homotopy theories, preprint (2014) arXiv:1411.0303
22 R W Thomason, Cat as a closed model category, Cahiers Topologie Géom. Différentielle 21 (1980) 305 MR591388
23 B Toën, M Vaquié, Moduli of objects in dg-categories, Ann. Sci. École Norm. Sup. 40 (2007) 387 MR2493386